Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 51, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 30, 2023, 1:05 PM EST for Dodge County, Telfair County, Wilcox County, Georgia. It took effect at Jan 31, 2023, 1:00 AM EST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2023, 1:05 PM EST (18:05 UTC)
- In effect from
- Jan 31, 2023, 1:00 AM EST
- Expired
- Feb 4, 2023, 5:56 PM EST
- In force
- 5 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA
The river
Written for the forecast point Ocmulgee River at Abbeville (ABBG1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
416
WGUS42 KFFC 301805
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
105 PM EST Mon Jan 30 2023
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Telfair, Dodge and Wilcox
Counties.
For the Ocmulgee River Basin...including Jackson, Juliette, Griffin,
Juliette, Dames Ferry, Macon, Macon, Clinchfield, Hawkinsville,
Byron, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-310615-
/O.NEW.KFFC.FL.W.0051.230131T0600Z-000000T0000Z/
/ABBG1.1.ER.230131T0600Z.230203T0000Z.000000T0000Z.NO/
105 PM EST Mon Jan 30 2023
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...From late tonight until further notice.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 12:45 PM EST Monday the stage was 11.9 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight and continue rising to a crest of
13.3 feet Thursday evening.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$14 follow-up statements
722
WGUS82 KFFC 310047
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
747 PM EST Mon Jan 30 2023
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Telfair and Dodge
Counties.
For the Ocmulgee River Basin...including Jackson, Juliette, Griffin,
Juliette, Dames Ferry, Macon, Macon, Clinchfield, Hawkinsville,
Byron, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC091-271-315-311300-
/O.CON.KFFC.FL.W.0051.230131T0600Z-000000T0000Z/
/ABBG1.1.ER.230131T0600Z.230203T0000Z.000000T0000Z.NO/
747 PM EST Mon Jan 30 2023
...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...From late tonight until further notice.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 6:45 PM EST Monday the stage was 11.9 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight and continue rising to a crest of
13.3 feet Thursday evening.
- Flood stage is 12 feet.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$156
WGUS82 KFFC 310946
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
446 AM EST Tue Jan 31 2023
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Telfair, Wilcox and Dodge
Counties.
For the Ocmulgee River Basin...including Abbeville...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-312200-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.230131T1038Z.230204T0000Z.000000T0000Z.NO/
446 AM EST Tue Jan 31 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 3:45 AM EST Tuesday the stage was 11.9 feet.
- Forecast...The river is expected to rise above flood stage
early this morning and continue rising to a crest of 13.4
feet Friday evening.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$033
WGUS82 KFFC 311407
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
907 AM EST Tue Jan 31 2023
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Telfair, Dodge and Wilcox
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-010215-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.230131T1800Z.230203T1800Z.000000T0000Z.NO/
907 AM EST Tue Jan 31 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Tuesday the stage was 11.9 feet and nearly
steady.
- Forecast...The river is expected to rise above flood stage
this afternoon and continue rising to a crest of 13.1 feet
early Friday afternoon.
- Flood stage is 12 feet.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$172
WGUS82 KFFC 010201
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
901 PM EST Tue Jan 31 2023
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Telfair, Dodge and Wilcox
Counties.
For the Ocmulgee River Basin...including Jackson, Juliette, Griffin,
Juliette, Dames Ferry, Macon, Macon, Clinchfield, Hawkinsville,
Byron, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-011415-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.230201T0600Z.230203T0600Z.000000T0000Z.NO/
901 PM EST Tue Jan 31 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Tuesday the stage was 11.9 feet and slowly
rising.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight and continue rising to a crest of
12.6 feet early Friday morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$852
WGUS82 KFFC 011124
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
624 AM EST Wed Feb 1 2023
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Dodge and Telfair
Counties.
For the Ocmulgee River Basin...including Jackson, Juliette, Griffin,
Juliette, Dames Ferry, Macon, Macon, Clinchfield, Hawkinsville,
Byron, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-012330-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.230201T1022Z.230203T0600Z.000000T0000Z.NO/
624 AM EST Wed Feb 1 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 5:45 AM EST Wednesday the stage was 12 feet.
- Forecast...The river is expected to rise to a crest of 12.6
feet early Friday morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$698
WGUS82 KFFC 011909
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
209 PM EST Wed Feb 1 2023
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Dodge, Wilcox and Telfair
Counties.
For the Ocmulgee River Basin...including Jackson, Juliette, Griffin,
Juliette, Dames Ferry, Macon, Macon, Clinchfield, Hawkinsville,
Byron, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-020715-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.230201T1022Z.230203T1200Z.000000T0000Z.NO/
209 PM EST Wed Feb 1 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 1:45 PM EST Wednesday the stage was 12.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:45 PM EST Wednesday was 12.1 feet.
- Forecast...The river is expected to rise to a crest of 12.6
feet Friday morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$581
WGUS82 KFFC 020139
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
839 PM EST Wed Feb 1 2023
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Dodge, Wilcox and Telfair
Counties.
For the Ocmulgee River Basin...including Abbeville...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-021345-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.230201T1022Z.230206T0600Z.000000T0000Z.NO/
839 PM EST Wed Feb 1 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 12.3 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Wednesday the stage was 12.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM EST Wednesday was 12.2 feet.
- Forecast...The river is expected to remain steady above flood
stage at 12.3 feet.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.7 feet on 02/23/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$983
WGUS82 KFFC 021022
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
522 AM EST Thu Feb 2 2023
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Dodge, Wilcox and Telfair
Counties.
For the Ocmulgee River Basin...including Jackson, Juliette, Griffin,
Juliette, Dames Ferry, Macon, Macon, Clinchfield, Hawkinsville,
Byron, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-022230-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.230201T1022Z.230206T0600Z.000000T0000Z.NO/
522 AM EST Thu Feb 2 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 4:45 AM EST Thursday the stage was 12.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:45 AM EST Thursday was 12.4 feet.
- Forecast...The river is expected to remain steady above flood
stage at 12.3 feet.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$894
WGUS82 KFFC 021749
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1249 PM EST Thu Feb 2 2023
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Dodge and Telfair
Counties.
For the Ocmulgee River Basin...including Abbeville...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-030600-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.230201T1022Z.230203T0000Z.000000T0000Z.NO/
1249 PM EST Thu Feb 2 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 11:45 AM EST Thursday the stage was 12.5 feet and rising.
- Forecast...The river will rise to 12.5 feet tomorrow morning.
It will fall to 12.3 feet early Saturday afternoon then
slowly rise again.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.5 feet on 12/31/1956.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$004
WGUS82 KFFC 030119
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
819 PM EST Thu Feb 2 2023
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Telfair, Dodge and Wilcox
Counties.
For the Ocmulgee River Basin...including Jackson, Juliette, Griffin,
Juliette, Dames Ferry, Macon, Macon, Clinchfield, Hawkinsville,
Byron, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-031330-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.230201T1022Z.230203T0030Z.000000T0000Z.NO/
819 PM EST Thu Feb 2 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding will continue.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Thursday the stage was 12.5 feet and steady.
- Forecast...The river is expected to remain steady above flood
stage at 12.5 feet.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$332
WGUS82 KFFC 031102
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
602 AM EST Fri Feb 3 2023
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Telfair, Dodge and Wilcox
Counties.
For the Ocmulgee River Basin...including Jackson, Juliette, Griffin,
Juliette, Dames Ferry, Macon, Macon, Clinchfield, Hawkinsville,
Byron, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-032315-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.230201T1022Z.230203T0845Z.000000T0000Z.NO/
602 AM EST Fri Feb 3 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 5:45 AM EST Friday the stage was 12.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:45 AM EST Friday was 12.6 feet.
- Forecast...The river is expected to remain steady above flood
stage at 12.5 feet.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.5 feet on 12/31/1956.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$458
WGUS82 KFFC 032032
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
332 PM EST Fri Feb 3 2023
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Telfair and Dodge
Counties.
For the Ocmulgee River Basin...including Abbeville...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-040845-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.230201T1022Z.230203T0845Z.230207T0600Z.NO/
332 PM EST Fri Feb 3 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 2:45 PM EST Friday the stage was 12.5 feet and slowly
falling.
- Forecast...The river is expected to fall below flood stage
early Tuesday morning and continue falling to 11.7 feet
Wednesday morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$808
WGUS82 KFFC 041833
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
133 PM EST Sat Feb 4 2023
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Dodge, Wilcox and Telfair
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-050645-
/O.EXT.KFFC.FL.W.0051.000000T0000Z-230206T0000Z/
/ABBG1.1.ER.230201T1022Z.230203T0845Z.230205T1800Z.NO/
133 PM EST Sat Feb 4 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding will continue.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until tomorrow evening.
* IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 12:45 PM EST Saturday the stage was 12.0 feet and nearly
steady.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:45 PM EST Saturday was 12.5 feet.
- Forecast...The river will continue to fall slowly, falling
below flood stage late tonight or early Sunday.
- Flood stage is 12 feet.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$219
WGUS82 KFFC 042256
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
556 PM EST Sat Feb 4 2023
...The Flood Warning is cancelled for the following rivers in
Georgia...
Ocmulgee River at Abbeville affecting Dodge, Wilcox and Telfair
Counties.
GAC091-271-315-050000-
/O.CAN.KFFC.FL.W.0051.000000T0000Z-230204T2256Z/
/ABBG1.1.ER.230201T1022Z.230203T0845Z.230204T1945Z.NO/
556 PM EST Sat Feb 4 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Ocmulgee River at Abbeville.
* ADDITIONAL DETAILS...
- At 5:45 PM EST Saturday the stage was 11.9 feet.
- Forecast...The river is expected to fall to 11.2 feet early
Thursday afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 30, 12:54 PM EST, 11 minutes earlier.
Area forecast discussion, Jan 30, 12:54 PM EST, 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1254 PM EST Mon Jan 30 2023 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Tuesday) Issued at 422 AM EST Mon Jan 30 2023 Rain continues to fall this morning across the CWA. Gulf moisture is overrunning our surface airmass ahead of disturbance moving along the slow moving frontal boundary stretching from the Arklatex into the Ohio River Valley. Rain is expected to taper off from north to south across CWA shortly after sunrise as shortwave responsible rapidly moves to the NE and moisture transport becomes more limited. Could still see some showers and maybe a rumble of thunder across portions of central Georgia through the afternoon. Instability remains very limited with little to no surface based CAPE, so no concerns about any organized convection. Southwest flow aloft will remain in place over the CWA and cold front is expected to stall northwest of the area with little in the way of dynamics to drive it. This will keep clouds and moisture in place across the area. Could see the development of some fog on Monday night as a result. Another quick hitting wave looks to move across the area on Tuesday. This one likely won't tap into moisture as well as our current system, but could deliver a quick shot of rain across Georgia. Best chances look to be in the north, but some of the hires guidance brings central Georgia into the party. Cold front may begin to move into north GA by the end of the short term period, which will set up our next system in the long term. Lusk && .LONG TERM... (Tuesday night through Sunday) Issued at 422 AM EST Mon Jan 30 2023 An unsettled weather pattern will remain over the Southeast CONUS through the remainder of the work week. The region will remain underneath southwesterly flow aloft, between a colder airmass to the north and a blocking subtropical ridge over the western Gulf of Mexico. On Wednesday, a shortwave disturbance traversing the upper level flow will bring more showers into the area. The highest chances are expected to be across the far northern tier, with progressively lower chances further south. No instability is currently progged across the area as the disturbance traverses the area, and therefore thunderstorms are not forecast on Wednesday. Rainfall amounts are expected to be less than 0.25" across the area on Wednesday, with highest amounts in the far northern tier. A closed low over the Baja California region will open and move northeastward towards the Lower Mississippi River Valley region late Wednesday and over the course of the day on Thursday. An associated surface low is anticipated to develop over the northwest Gulf of Mexico on Thursday morning and move northeastward towards Georgia on Thursday. Confidence is increasing, but some uncertainty still remains with respect to the strength and position of the low. In any case, with broad forcing ahead of the developing low, rain chances will be highest on Thursday and early Friday, with categorical PoPs in the far northern tier expanding southward through the day on Thursday and into Friday. Isolated thunderstorms will also be possible during this time, mainly to the south of I-20. Overall rainfall totals from Tuesday through Friday are forecast to range from 1.5-2.5" in north Georgia and 1-1.5 inches in central Georgia. Will need to continue to monitor the later part of the for flooding potential, which will be dependent on prior rainfall earlier in the week and total overall amounts. Showers are expected to exit to the southeast by late Friday night as the surface low moves east of Georgia and the axis of the upper level trough swing through the forecast area. Northwesterly upper level flow will set up behind the trough. A drier and cooler airmass will filter into the area behind the system on Saturday as a strong surface high moves from the the Ontario region towards New England. As the high moves towards the Atlantic, a strong CAD wedge is anticipated to develop along the lee side of the Appalachians and build into north Georgia by Saturday night, persisting into Sunday. Low temperatures this weekend are expected to range from the upper 20s in far north Georgia to the upper 30s in west-central Georgia. High temperatures are forecast be in the upper 40s to low 50s on Saturday and low to mid 50s on Sunday. King && .AVIATION... (18Z TAFS) Issued at 1252 PM EST Mon Jan 30 2023 Main area of precip has moved south of the TAF sites. There are still some isolated light showers across the area but for now keeping precip out of the forecast. Winds expected to stay light (5kt or less) through the period. Ceilings and VSBYs will be the main issue this TAF period. Mainly IFR to MVFR ceilings expected and will see some periods of LIFR to VLIFR overnight. the light winds will allow some fog to develop overnight and may even see some areas of dense fog. VSBYs should mainly be in the VFR to MVFR range through sunset then fall overnight into the IFR and LIFR range through daybreak. VSBYs should lift back into the MVFR range shortly after sunrise Tue and back to VFR by 16-18z Tue. //ATL Confidence...18Z Update... Medium confidence on VSBYs, high all others. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 49 64 49 57 / 10 30 30 40 Atlanta 51 63 47 55 / 10 30 30 40 Blairsville 46 58 42 52 / 10 50 60 50 Cartersville 48 59 42 52 / 10 40 40 40 Columbus 55 70 53 66 / 10 20 20 20 Gainesville 49 61 48 55 / 10 40 40 50 Macon 54 70 54 66 / 20 30 30 20 Rome 49 56 42 51 / 10 40 50 40 Peachtree City 51 67 48 60 / 20 30 30 30 Vidalia 57 75 59 70 / 10 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Lusk LONG TERM....King AVIATION...01
Hazardous weather outlook, Jan 30, 4:48 AM EST, 8 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 448 AM EST Mon Jan 30 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 448 AM EST Mon Jan 30 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. Isolated thunderstorms will be possible in portions of south- central Georgia today. Strong to severe storms are not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Widespread showers and isolated to scattered thunderstorms will be possible on Thursday and Friday across north and central Georgia. Heavy rainfall will also be possible on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 12:10 PM EST | River Flood Warning | FFC | Dooly | 23 hr |
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.